NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

Why must a respirator such as an FFP3 or N95 mask be fit-tested?

  1. AFit-testing makes the mask reusable for a week
  2. BFit-testing checks whether the patient is still infectious
  3. CIt must be tested to check it is the right colour
  4. DIt only protects if it seals closely to the wearer's face
2.护理学基础困难

哪组征象提示患者可能处于生命的最后几天?

  1. A呼吸方式改变、皮肤发凉有花斑以及进食进水减少
  2. B活动能力改善、精力更充沛
  3. C食欲增加、越来越清醒
  4. D尿量增加、双手温暖
3.感染控制与患者安全中等

A patient is on seizure precautions. Which equipment should be ready at the bedside?

  1. AA tongue blade to put between the teeth
  2. BRestraints ready for all four limbs
  3. CWorking suction and oxygen equipment
  4. DAn ice pack to place on the forehead
4.感染控制与患者安全困难

A patient in a vest restraint has slid down in bed, and the vest is pressing against the neck. What should the nurse do first?

  1. ARelease the restraint at once and reposition the patient
  2. BWrite a note about the event in the chart
  3. CCall the provider to ask about a different restraint
  4. DTighten the vest so the patient cannot slide down again
5.优先排序与委派中等

A patient receives hemodialysis this morning. Which type of medication is often held before dialysis, as prescribed?

  1. AAntihypertensive drugs
  2. BInhaled bronchodilators
  3. CTopical skin creams
  4. DEye drops for glaucoma
6.优先排序与委派困难

An infant with pyloric stenosis has repeated projectile vomiting. Which acid-base imbalance is most likely?

  1. ARespiratory alkalosis
  2. BRespiratory acidosis
  3. CMetabolic alkalosis
  4. DMetabolic acidosis
7.临床护理中等

一名患者腹部僵硬如板,因活动会加重疼痛而一动不动地躺着。这提示什么?

  1. A尿路感染
  2. B便秘
  3. C消化不良
  4. D腹膜炎
8.临床护理困难

A conscious patient with hypoglycaemia was given fast-acting carbohydrate. On re-check 15 minutes later the blood glucose is 3.6 mmol/L (65 mg/dL). What should the nurse do next?

  1. AGive a dose of subcutaneous insulin
  2. BTake no action because the level is rising
  3. CGive another dose of fast-acting carbohydrate and recheck
  4. DGive a long-acting carbohydrate snack only and recheck tomorrow
9.实验室检查值与电解质中等

A patient has macrocytic anemia with numbness and tingling of the feet and poor balance. Which deficiency is most likely?

  1. AIron (low ferritin)
  2. BVitamin C (ascorbic acid)
  3. CFolate (folic acid)
  4. DVitamin B12
10.实验室检查值与电解质困难

A patient with a heart murmur and fever has three sets of blood cultures, taken hours apart, all growing the same Streptococcus species. What does this suggest?

  1. AA urinary tract infection that has spread to the skin
  2. BContamination of all three samples during collection
  3. CA normal finding in patients with heart murmurs
  4. DPersistent bacteremia, as in infective endocarditis
11.药理学中等

Which adverse effect of doxorubicin requires monitoring of heart function?

  1. ACumulative heart muscle damage leading to heart failure
  2. BSevere hypertension during the infusion itself
  3. CRapid rise in cholesterol
  4. DPericarditis caused by infection
12.药理学困难

A malnourished patient with low serum albumin shows nystagmus and unsteady gait. Her total phenytoin level is within range. What is the most likely explanation?

  1. AMore phenytoin is unbound when albumin is low, so free levels rise
  2. BThe total level is high, but the laboratory is wrong
  3. CLow albumin makes phenytoin bind more tightly, so the drug is less active
  4. DLow albumin speeds up phenytoin metabolism
13.内外科护理:心血管与呼吸中等

How should a patient breathe in when using a pressurised metered-dose inhaler without a spacer?

  1. AIn short gasps through the nose while pressing the canister
  2. BSlowly and deeply while pressing the canister, then hold the breath
  3. CAs hard and fast as possible, then press the canister afterwards
  4. DNormally, while breathing out through the mouthpiece
14.内外科护理:心血管与呼吸困难

A patient with crushing chest pain has ST elevation in leads V1–V4. Which coronary artery is most likely blocked?

  1. AThe left subclavian artery
  2. BThe left anterior descending artery
  3. CThe right coronary artery and its branches
  4. DThe circumflex artery
15.内外科护理:神经、内分泌与肾脏中等

一名服用达格列净(一种 SGLT2 抑制剂)的患者呕吐,血酮 4.5 mmol/L,但血糖只有 11 mmol/L。应怀疑什么?

  1. A呕吐引起的低血糖
  2. B高渗高血糖状态
  3. C正常血糖性糖尿病酮症酸中毒
  4. D不需要处理的正常副作用
16.内外科护理:神经、内分泌与肾脏困难

A patient on IV gentamicin has a rising creatinine and a high trough level. What should the nurse do?

  1. AStop measuring the drug levels
  2. BGive the next dose early to clear the infection quickly
  3. CHold the next dose and inform the prescriber
  4. DEncourage more fluids and give the dose as planned
17.内外科护理:消化、围手术期与肿瘤中等

Before an anti-TNF biologic such as infliximab is started for Crohn's disease, which screening is essential?

  1. AScreening for tuberculosis
  2. BA test of colour vision
  3. CA bone density scan
  4. DA test for coeliac disease
18.内外科护理:消化、围手术期与肿瘤困难

一名烧伤面积占体表 35% 的患者正在进入高代谢期。哪种营养方案最恰当?

  1. A禁食两周以让肠道完全休息
  2. B仅用清流质,直到烧伤创面愈合
  3. C低蛋白饮食以保护肾脏免受损害
  4. D早期肠内营养,高能量、高蛋白
19.产科护理中等

A woman 2 hours after birth has a temperature of 37.8 °C (100.0 °F), a firm fundus and normal lochia. What is the most likely cause?

  1. ADehydration after labour
  2. BMastitis
  3. CPulmonary embolism
  4. DEndometritis
20.产科护理困难

A woman has a postpartum haemorrhage. Which nursing action should be done first while help is coming?

  1. AGive the baby a bath to free the mother's time
  2. BDocument the estimated blood loss in the notes
  3. CWeigh the used pads and record the total
  4. DMassage the fundus and look for the source
21.儿科护理中等

The parents of a 2-year-old worry that she eats much less than she did as a baby. She is growing along her centile. What should the nurse advise?

  1. AThis is a sign of illness and she needs blood tests
  2. BAppetite falls as growth slows; offer small, healthy portions without pressure
  3. CEncourage her to finish every meal, even if this takes a long time at the table
  4. DGive extra bottles of milk to make up for the meals she refuses
22.儿科护理困难

The nurse has taught the parents of a child with sickle cell disease. Which statement shows a need for further teaching?

  1. A"We'll learn how to feel her tummy for an enlarged spleen."
  2. B"In summer she can drink less so she doesn't need the toilet at school."
  3. C"We'll dress her warmly before she goes out in cold weather."
  4. D"We'll call the hospital straight away if she has a fever."
23.精神科护理中等

Which communication approach is best for a patient with moderate dementia?

  1. AAsk several questions together to save time
  2. BUse short, simple sentences and give one instruction at a time
  3. CSpeak loudly and quickly so that the patient stays alert
  4. DUse abstract language and long explanations so the patient feels respected
24.精神科护理困难

During a panic attack, a patient breathes very fast and complains of light-headedness and tingling in her fingers and around her mouth. What should the nurse do?

  1. AAsk her to breathe into a paper bag for at least 10 minutes
  2. BStay with her and coach her to breathe slowly and steadily
  3. CLeave her alone so that she can calm down without anyone watching
  4. DGive her oxygen at a high flow rate through a mask
25.护理数学与单位换算中等
100.334 gtt/min? gtt/min取整到 1 gtt/min

练习题(虚构数值,不作为临床指导)。 一次滴速计算得到 100.334 gtt/min。 本练习的规则是:滴速取整到最接近的整滴。你记录的数值x是多少?

100.334 gtt/min
x = gtt/min
26.护理数学与单位换算困难
1½ tsp · 3/天 · 14 d? mL1 tsp = 5 mL

练习题(虚构数值,不作为临床指导)。 一张处方写着口服混悬液1½ tsp,每天三次,共 14 天。按1 tsp = 5 mL,整个疗程需要多少 mLV?

1½ tsp每天三次14 天1 tsp = 5 mL
V = mL
27.剂量计算中等
90 kg7.5 mg/kg/天4× 每天D = ? mg

某患者体重 90 kg。医嘱剂量为每天 7.5 mg/kg,分 4 次等量给药。每次给多少毫克 D?

90 kg7.5 mg/kg/天4× 每天
D = mg
28.剂量计算困难
00.10.20.30.40.50.60.70.80.911 mL

处方为 900 单位的药物,药液规格为 5000 单位/mL。请用 1 mL 注射器抽取剂量:应给多少体积 V?

900 units5000 units/mL
V = mL
29.静脉输液速度中等
10 gtt/mL90 mL/h? gtt/min

医嘱要求以 90 mL/h 输液,但没有输液泵。改用滴系数为 10 gtt/mL 的输液器重力滴注。求滴速 R,以每分钟滴数表示。

90 mL/h10 gtt/mL
R = gtt/min
30.静脉输液速度困难
200 mL15 gtt/mL50 gtt/mint = ? h

一组输液以 50 滴/分的速度经 15 滴/mL 的输液器滴注。袋中还剩 200 mL。还需多少小时 t 才会滴完?

50 gtt/min15 gtt/mL200 mL
t = h
31.静脉输液与液体平衡中等
入量出量8 小时班次牛奶200 mL汤250 mL静脉输液50 mL/h × 8 h静脉抗生素1 × 100 mL尿液200 mL尿液475 mL尿液225 mL尿液500 mL伤口引流120 mL呕吐物150 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 8 小时班次中的出入量。患者体重 91 kg。求平均尿量 U,以 mL/kg/h 计。 保留两位小数。

91 kg8 h尿液: 200 mL尿液: 475 mL尿液: 225 mL尿液: 500 mL伤口引流: 120 mL呕吐物: 150 mL
U = mL/kg/h
32.静脉输液与液体平衡困难
500 mL→ 80 mL/h开始 09:30t总数​ = ? h120 mL/h × 3 h

练习题(虚构数值,不作为临床指导)。 一份 500 mL 的输液于 09:30 开始以 120 mL/h 输注。3 小时后速率改为 80 mL/h,之后不再改变。从开始算起多少小时 t 后袋子会输完? 保留一位小数。

500 mL120 mL/h · 3 h80 mL/h
t = h
33.临床评估评分中等
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 26 次/分,SpO₂ 99%吸室内空气,血压 142/86 mmHg,脉搏 82 次/分,清醒,体温 36.6 °C。NEWS2 总分是多少?

RR 26SpO₂ 99%空气SBP 142HR 82AT 36.6 °C
NEWS2 =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 18 次/分,SpO₂ 96%吸室内空气,血压 90/54 mmHg,脉搏 82 次/分,清醒,体温 36.1 °C。患者属于哪个临床风险组?点击它。

RR 18SpO₂ 96%空气SBP 90HR 82AT 36.1 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: D · It only protects if it seals closely to the wearer's face

为什么是这个答案

A respirator filters tiny airborne particles only if air passes through the filter, not around a gap. Fit-testing and a fit-check every time it is worn make sure it seals.

答案

D · It only protects if it seals closely to the wearer's face
2.护理学基础

答案: A · 呼吸方式改变、皮肤发凉有花斑以及进食进水减少

为什么是这个答案

临近死亡时,呼吸可能变得不规则或有杂音,皮肤可能发凉并出现花斑,进食进水减少,睡眠增多。护理重点转为舒适、口腔护理和家属支持。

答案

A · 呼吸方式改变、皮肤发凉有花斑以及进食进水减少
3.感染控制与患者安全

答案: C · Working suction and oxygen equipment

为什么是这个答案

Suction and oxygen are kept ready to manage secretions and support breathing during or after a seizure. Nothing is put in the mouth, and restraints are not used because they can cause injury.

答案

C · Working suction and oxygen equipment
4.感染控制与患者安全

答案: A · Release the restraint at once and reposition the patient

为什么是这个答案

Patients have died from strangulation when vest restraints moved up to the neck. The nurse frees the patient immediately, checks breathing and repositions them, then reassesses whether the restraint is needed at all.

答案

A · Release the restraint at once and reposition the patient
5.优先排序与委派

答案: A · Antihypertensive drugs

为什么是这个答案

Removing fluid during dialysis can cause hypotension, so blood pressure drugs are often held before treatment as prescribed. Some drugs are also removed by dialysis and given afterwards.

答案

A · Antihypertensive drugs
6.优先排序与委派

答案: C · Metabolic alkalosis

为什么是这个答案

Repeated vomiting of stomach contents loses hydrochloric acid, causing metabolic alkalosis, often with low chloride and potassium. Fluids and electrolytes are corrected before surgery.

答案

C · Metabolic alkalosis
7.临床护理

答案: D · 腹膜炎

为什么是这个答案

腹膜炎(常由穿孔引起)会导致肌紧张、腹壁强直以及活动时疼痛加重。这是外科急症。

答案

D · 腹膜炎
8.临床护理

答案: C · Give another dose of fast-acting carbohydrate and recheck

为什么是这个答案

If blood glucose remains below the threshold (4 mmol/L in UK guidance, 70 mg/dL in US guidance), the fast-acting treatment is repeated. Once it is above the threshold, a longer-acting carbohydrate such as a sandwich or the next meal helps prevent recurrence.

答案

C · Give another dose of fast-acting carbohydrate and recheck
9.实验室检查值与电解质

答案: D · Vitamin B12

为什么是这个答案

B12 and folate deficiencies both cause macrocytic anemia, but B12 deficiency also damages the spinal cord and peripheral nerves, causing numbness, tingling and poor balance. Neurological damage can become permanent if treatment is delayed.

答案

D · Vitamin B12
10.实验室检查值与电解质

答案: D · Persistent bacteremia, as in infective endocarditis

为什么是这个答案

Several positive cultures with the same organism, taken at different times, show continuous bacteremia, typical of infective endocarditis. Echocardiography is done and prolonged IV antibiotics are started. Contamination usually affects only one bottle.

答案

D · Persistent bacteremia, as in infective endocarditis
11.药理学

答案: A · Cumulative heart muscle damage leading to heart failure

为什么是这个答案

Anthracyclines such as doxorubicin can damage heart muscle, and the risk increases with cumulative dose. Heart function is assessed before and during treatment; the drug can also turn urine red.

答案

A · Cumulative heart muscle damage leading to heart failure
12.药理学

答案: A · More phenytoin is unbound when albumin is low, so free levels rise

为什么是这个答案

Phenytoin is highly protein bound. When albumin is low, the free fraction rises, so toxicity can occur with a "normal" total level; a free phenytoin level or corrected level is more useful.

答案

A · More phenytoin is unbound when albumin is low, so free levels rise
13.内外科护理:心血管与呼吸

答案: B · Slowly and deeply while pressing the canister, then hold the breath

为什么是这个答案

With a metered-dose inhaler, the patient breathes out, starts a slow deep breath, presses the canister at the start of it and then holds the breath for about 10 seconds. Coordination is difficult, which is why spacers are often used.

答案

B · Slowly and deeply while pressing the canister, then hold the breath
14.内外科护理:心血管与呼吸

答案: B · The left anterior descending artery

为什么是这个答案

ST elevation in V1–V4 indicates an anteroseptal STEMI, usually from LAD occlusion. Anterior MIs damage a large area of muscle and carry a high risk of heart failure and arrhythmias. Leads II, III and aVF suggest an inferior MI, usually from the right coronary artery.

答案

B · The left anterior descending artery
15.内外科护理:神经、内分泌与肾脏

答案: C · 正常血糖性糖尿病酮症酸中毒

为什么是这个答案

SGLT2 抑制剂通过增加尿糖排出来降低血糖,因此血糖仅中度升高时也可发生 DKA。任何服用这类药物且感觉不适的患者都应检查酮体,急性疾病期间应停药(病日规则)。

答案

C · 正常血糖性糖尿病酮症酸中毒
16.内外科护理:神经、内分泌与肾脏

答案: C · Hold the next dose and inform the prescriber

为什么是这个答案

Aminoglycosides can cause acute tubular necrosis and ototoxicity, especially with high trough levels. A high trough suggests poor clearance. The dose is held and the prescriber reviews the regimen.

答案

C · Hold the next dose and inform the prescriber
17.内外科护理:消化、围手术期与肿瘤

答案: A · Screening for tuberculosis

为什么是这个答案

Anti-TNF drugs suppress immunity and can reactivate latent tuberculosis. Patients are screened for TB and hepatitis B before starting and are taught to report signs of infection.

答案

A · Screening for tuberculosis
18.内外科护理:消化、围手术期与肿瘤

答案: D · 早期肠内营养,高能量、高蛋白

为什么是这个答案

大面积烧伤导致持续的高代谢、分解代谢状态,伴肌肉丢失。早期肠内营养(常在 24 小时内)提供高能量和高蛋白以及微量营养素,可支持伤口愈合和免疫,并有助于保护肠屏障。应监测体重和摄入量。

答案

D · 早期肠内营养,高能量、高蛋白
19.产科护理

答案: A · Dehydration after labour

为什么是这个答案

A slight rise in temperature in the first 24 hours is often due to dehydration and the effort of labour. Fluids are encouraged and temperature rechecked. A fever of 38 °C (100.4 °F) or more, especially after 24 hours, suggests infection.

答案

A · Dehydration after labour
20.产科护理

答案: D · Massage the fundus and look for the source

为什么是这个答案

The first priority is to stop the bleeding: massage a boggy fundus, check for tears, empty the bladder and give uterotonics per protocol. Weighing pads gives a more accurate blood loss but comes after life-saving actions.

答案

D · Massage the fundus and look for the source
21.儿科护理

答案: B · Appetite falls as growth slows; offer small, healthy portions without pressure

为什么是这个答案

Growth slows after the first year, so toddlers often eat less (sometimes called physiological anorexia). Offering small portions, regular meals and snacks and avoiding battles over food is advised; too much milk can reduce appetite and cause iron deficiency.

答案

B · Appetite falls as growth slows; offer small, healthy portions without pressure
22.儿科护理

答案: B · "In summer she can drink less so she doesn't need the toilet at school."

为什么是这个答案

Dehydration promotes sickling, so children with sickle cell disease need plenty of fluids, especially in hot weather and during exercise. Seeking help for fever, avoiding cold and checking the spleen are correct.

答案

B · "In summer she can drink less so she doesn't need the toilet at school."
23.精神科护理

答案: B · Use short, simple sentences and give one instruction at a time

为什么是这个答案

Simple, one-step instructions, calm tone, eye contact and enough time to respond support understanding. Questions with yes/no or limited choices are easier to answer than open, complex ones.

答案

B · Use short, simple sentences and give one instruction at a time
24.精神科护理

答案: B · Stay with her and coach her to breathe slowly and steadily

为什么是这个答案

Hyperventilation causes respiratory alkalosis, which leads to tingling and dizziness. Calm coaching of slow breathing restores carbon dioxide levels. Breathing into a paper bag is not recommended, because it can cause hypoxia and mask a medical cause.

答案

B · Stay with her and coach her to breathe slowly and steadily
25.护理数学与单位换算

答案: x = 100 gtt/min

取整:看舍入位后面的那个数字:5 或更大则进位,4 或更小则保持原数字不变。只对最终答案取整,绝不对中间步骤取整。典型的考试规则:1 mL 或以上的体积取到十分位,低于 1 mL 的体积取到百分位,滴速取整到整滴,体重取到一位小数;务必遵循题目所规定的规则。

1 位位上的数字

100.334 → 0

只看下一位数字

100.334 → 3
3 小于或等于 4,所以 0 不变。
后面的数字(34)不考虑:只取整一次,不要逐位取整。

取整

x = 100 gtt/min

答案

x = 100 gtt/min
26.护理数学与单位换算

答案: V = 315 mL

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

每次剂量的体积

1½ tsp = 1.5·5 = 7.5 mL

整个疗程

V = 7.5 mL × 3/天 × 14 = 315 mL

答案

V = 315 mL
27.剂量计算

答案: D = 168.8 mg

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

每日总量

7.5·90 = 675 mg

每次剂量

D = 675/4 = 168.8 mg

答案

D = 168.8 mg
28.剂量计算

答案: V = 0.18 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

体积

V = 900/5000 = 0.18 mL

在注射器上

在这支 1 mL 的注射器上,每条小刻度线代表 0.01 mL。

答案

V = 0.18 mL
29.静脉输液速度

答案: R = 15 gtt/min

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

每分钟毫升数

90/60 = 1.5 mL/min

滴速

R = 1.5·10 = 15 gtt/min

答案

R = 15 gtt/min
30.静脉输液速度

答案: t = 1 h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

速度(mL/h)

50·60/15 = 200 mL/h

剩余时间

t = 200/200 = 1 h

答案

t = 1 h
31.静脉输液与液体平衡

答案: U = 1.92 mL/kg/h

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总尿量

200 + 475 + 225 + 500 = 1400 mL

每千克每小时

U = 1400/(91·8) = 1.923 ≈ 1.92 mL/kg/h

答案

U = 1.92 mL/kg/h
32.静脉输液与液体平衡

答案: t = 4.8 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

第一部分

120·3 = 360 mL
500 − 360 = 140 mL 剩余

第二部分

140/80 = 1.75 h

总时间

t = 3 + 1.75 = 4.75 ≈ 4.8 h

答案

t = 4.8 h

约为 4 h 45 min,所以袋子大约在 14:15 输完。

33.临床评估评分

答案: NEWS2 = 3

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 26/min → 3
SpO₂ 99% → 0
吸空气 → 0
SBP 142 mmHg → 0
HR 82/min → 0
清醒 (A) → 0
T 36.6 °C → 0

相加

NEWS2 = 3 + 0 + 0 + 0 + 0 + 0 + 0 = 3

答案

NEWS2 = 3
34.临床评估评分

答案: 中低

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 18/min → 0
SpO₂ 96% → 0
吸空气 → 0
SBP 90 mmHg → 3
HR 82/min → 0
清醒 (A) → 0
T 36.1 °C → 0

总分和红色分值

NEWS2 = 0 + 0 + 0 + 3 + 0 + 0 + 0 = 3
至少有一个参数得 3 分。

风险组

中低

答案

中低

即使总分低,单项得 3 分也需要紧急会诊。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions